# SDR AALA201712219020

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 8,173 hours, 3,088 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT DOOR DAMPER IN YELLOW BAND AT 56 DEGREES F. CHARGED THE R2 DOOR DAMPER TO GREEN BAND IAW AMM 52-22-00.
